Spacelike mean curvature 1 surfaces of genus 1 with two ends in de Sitter space

Shoichi Fujimori

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)1-20
Number of pages20
JournalKyushu Journal of Mathematics
Volume61
Issue number1
Publication statusPublished - 2006

Cite this

Spacelike mean curvature 1 surfaces of genus 1 with two ends in de Sitter space. / Fujimori, Shoichi.

In: Kyushu Journal of Mathematics, Vol. 61, No. 1, 2006, p. 1-20.

Research output: Contribution to journalArticle

@article{4cc53949dc3147fa948f682ec6c1972b,
title = "Spacelike mean curvature 1 surfaces of genus 1 with two ends in de Sitter space",
author = "Shoichi Fujimori",
year = "2006",
language = "English",
volume = "61",
pages = "1--20",
journal = "Kyushu Journal of Mathematics",
number = "1",

}

TY - JOUR

T1 - Spacelike mean curvature 1 surfaces of genus 1 with two ends in de Sitter space

AU - Fujimori, Shoichi

PY - 2006

Y1 - 2006

M3 - Article

VL - 61

SP - 1

EP - 20

JO - Kyushu Journal of Mathematics

JF - Kyushu Journal of Mathematics

IS - 1

ER -